MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, 63B, SPINALPAK/ORTHOPAK

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, 63B, SPINALPAK/ORTHOPAK
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an allergic reaction to the 63b electrodes.The patient stated that he was in the process of being switched to the bhs after discussing the issue with his sales representative.It was later reported that the patient decided to pause treatment due to the irritation and is waiting until his november appointment with his doctor to get a second opinion.No further information was provided.
 
Additional Manufacturer Narrative
Section d4: the expiration date is unknown as the device history record (dhr) has bas been requested but not yet provided.Section h4: the manufacturing date is unknown as the dhr has been requested but not yet provided.Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as september of 2024.Corrected data: b3: date of event, g1: first name, last name, and email address.Additional information: b4: date of this report, d4: expiration date, g3: date received by manufacturer, h4: device manufacture date, h6: evaluation codes this follow-up report is being submitted to relay additional and corrected information.The device was not returned to (b)(6) medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.(b)(6) medical will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient had an allergic reaction to the 63b electrodes.The patient stated that he was in the process of being switched to the bhs after discussing the issue with his sales representative.It was later reported that the patient decided to pause treatment due to the irritation and is waiting until his november appointment with his doctor to get a second opinion.No further information was provided.It was later reported that the patient spoke with his surgeon on (b)(6)2024 and was told he did not need electrical stimulation.The surgeon did not think it was necessary.The patient stated that we would be discarding the remaining electrodes.No further information was provided.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODES, 63B, SPINALPAK/ORTHOPAK
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key20545004
Report Number0002242816-2024-00135
Device Sequence Number7827962
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2026
Device Model Number106130-22
Device Catalogue Number106130-22
Device Lot Number419601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic